MathSciNet Relay Station
MathSciNet bibliographic data
MR2163601 (2006k:47063) 47B36 (47A10)
Egorova, I.; Golinskii, L. On the location of the discrete spectrum for complex Jacobi matrices. Proc. Amer. Math. Soc. 133 (2005), no. 12, 3635–3641.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement